# SDR SWIA202164745

- Difficulty date: December 23, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH O/B MULTIFUNCTION SPOILER, O/B BONDING JUMPER IS BROKEN AND HAS CORRODED HARDWARE.  (MARKED)   (C CHECK RO 02/25/2022)   REPLACED LH OB MULTIFUNCTION SPOILER OB HINGE AS PER CRJ 700 AMM 51-80-00-910-816-A01. SEE CONTINUE CARD FOR DETAILS
